MathSciNet Relay Station
MathSciNet bibliographic data
MR2175152 20F67 (20F55 20F65)
Schwartz, Richard Evan A better proof of the Goldman-Parker conjecture. Geom. Topol. 9 (2005), 1539–1601.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement